# SDR CALA2025022000388

- Difficulty date: February 20, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N24973
- Make and model: Boeing 787-9
- Aircraft serial: 40941
- Aircraft time: 33,537 hours, 3,183 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen System
- Part number: 4441158002
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OXYGEN SYSTEM TEST,OXYGEN ZONE 1R TEST CONDITION:FAILED. MM:35-100136 ZONE 1 RIGHT COLUMN HAS AN INTERNAL FAULT. FOUND FCR BUNK 2 PSU INDICATOR FLASHING. FCR BUNK 2 OXYGEN INITIATOR REPLACED FOUND SATIS IAW CMM35-22-29 & FCR BUNK 2 PSU RESTORED FOUND SATIS IAW AMM 35-21-04. INSTALLATION TEST C/OUT SATIS IAW AMM 35-21-04.ON MFG PN: 441158-002.
